# SDR UPS01234575

- Difficulty date: December 31, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ATB - NB 2 FUEL QTY WENT TO ZERO.   SUMPED NR 2 FUEL TANK. PERFORMED ADJ/TEST OF NR 2 FUEL QTY INDICATION SYSTEM PER REF 28-41-00.  SYS OPS CKS NORMAL. THIS CLEARS M206491. PLACARD REMOVED.
